Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes erectile dysfunction ? How can it be treated through medication and exercise ?

Q : when i do intercourse with my wife it ericts with in a miniute. so please help me to sort out this problem .
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Sexual weakness is a broad term encompassing all forms of weaknesses from premature ejaculation, undeveloped orgasm, lack of libido, lack of interest, erection failure to impotence.
There are very many causes of sexual weaknesses; some are illnesses emanating from the local scene while others may be inherited. Diabetes mellitus is a chronic ailment with long term repercussions; it is a degenerative disease often activating other malfunctions in the many organs. On its owns it disables the sexual urge and destroys it completely. It is the main cause of many sexual weaknesses in men including erectile dysfunction. Hypertension violates all aspects of love making creating fear and anxiety. It damages blood veins and heart muscle. In many instances erection is not possible at all when one has hypertension.

Sexual weakness is a state of mind and in many instances it is propagated by the surrounding environment; the work place stress, family and created habits within. Stress builds tension and heightens thoughts creating space for depression. This alone promotes erectile dysfunction, destroys self esteem and raises the fear of sexual non performance. This leads to many physical complications that may warrant medical attention. The chain laid out moves from one step to more chronic phase. Sexual abilities are not left out and at every step it gets distorted, hormonal balance is tilted off it s track, excitations diminishes and other disorders crop up.

Smoking and poor alcohol routines are common with many men. This leads to addiction and irritability often causing liver sclerosis, cardiovascular diseases and fatigue. Sexual pleasure cannot grow under such circumstances and prolonged medication either will not bring immediate therapy. A breakdown of the nervous system, injures the nerves among theses is the parasympathetic nerve which stimulates the erection process during love play.

Poor eating habits leads to poor nutrition and when malnutrition sets in no hormone of good quality will be produced. Equally to the sperm; their motility and survival is crucial for good reproduction. Medications are wide and varied and most have long lasting side effects; others are naturally harmful and will extent their poison to the sexual organs. These are antihistamines, antidepressants, suppressers etc. All leave a mark by damaging erection thus making love playing impossible.

Sexual weakness as a matter of principle is far and wide, in hard situations, it may spill over to touch the society especially when numbers are high. Remedies are many and are mainly herbal, they are supplied to restore hope and give life to the many disturbed men.

With the help of Herbal Supplements you can cure your problem from root.Results are parmanent without causing any side-effcts.

Visit & consult your problem with full details.

Or click on the link given below- ... nsultation

Good Luck
Answered: Wed, 15 Jun 2011
Dermatologist Dr. Gaurav Patel's  Response
u have premature ejaculation problem
u need to check ur sugar level and blood pressure
over excitement also cause it
u should try STOP AND START METHOD and other pelvic floor exercise
eat healthy diet and do regular exercise
try to control ur nerve during sex and keep ur mind calm.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor